arrow
Volume 31, Issue 2
The Additive-Multiplicative Hazards Model for Multiple Type of Recurrent Gap Times

Qixian Zhang, Jicai Liu & Qiang Guan

Commun. Math. Res., 31 (2015), pp. 97-107.

Published online: 2021-05

Export citation
  • Abstract

Recurrent event gap times data frequently arise in biomedical studies and often more than one type of event is of interest. To evaluate the effects of covariates on the marginal recurrent event hazards functions, there exist two types of hazards models: the multiplicative hazards model and the additive hazards model. In the paper, we propose a more flexible additive-multiplicative hazards model for multiple type of recurrent gap times data, wherein some covariates are assumed to be additive while others are multiplicative. An estimating equation approach is presented to estimate the regression parameters. We establish asymptotic properties of the proposed estimators.

  • Keywords

additive-multiplicative hazards model, estimating equation, gap time, multiple recurrent event data, semi-parametric regression model.

  • AMS Subject Headings

62N01, 62N02

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CMR-31-97, author = {Qixian and Zhang and and 19333 and and Qixian Zhang and Jicai and Liu and and 19334 and and Jicai Liu and Qiang and Guan and and 19335 and and Qiang Guan}, title = {The Additive-Multiplicative Hazards Model for Multiple Type of Recurrent Gap Times}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {31}, number = {2}, pages = {97--107}, abstract = {

Recurrent event gap times data frequently arise in biomedical studies and often more than one type of event is of interest. To evaluate the effects of covariates on the marginal recurrent event hazards functions, there exist two types of hazards models: the multiplicative hazards model and the additive hazards model. In the paper, we propose a more flexible additive-multiplicative hazards model for multiple type of recurrent gap times data, wherein some covariates are assumed to be additive while others are multiplicative. An estimating equation approach is presented to estimate the regression parameters. We establish asymptotic properties of the proposed estimators.

}, issn = {2707-8523}, doi = {https://doi.org/10.13447/j.1674-5647.2015.02.01}, url = {http://global-sci.org/intro/article_detail/cmr/18933.html} }
TY - JOUR T1 - The Additive-Multiplicative Hazards Model for Multiple Type of Recurrent Gap Times AU - Zhang , Qixian AU - Liu , Jicai AU - Guan , Qiang JO - Communications in Mathematical Research VL - 2 SP - 97 EP - 107 PY - 2021 DA - 2021/05 SN - 31 DO - http://doi.org/10.13447/j.1674-5647.2015.02.01 UR - https://global-sci.org/intro/article_detail/cmr/18933.html KW - additive-multiplicative hazards model, estimating equation, gap time, multiple recurrent event data, semi-parametric regression model. AB -

Recurrent event gap times data frequently arise in biomedical studies and often more than one type of event is of interest. To evaluate the effects of covariates on the marginal recurrent event hazards functions, there exist two types of hazards models: the multiplicative hazards model and the additive hazards model. In the paper, we propose a more flexible additive-multiplicative hazards model for multiple type of recurrent gap times data, wherein some covariates are assumed to be additive while others are multiplicative. An estimating equation approach is presented to estimate the regression parameters. We establish asymptotic properties of the proposed estimators.

Qixian Zhang, Jicai Liu & Qiang Guan. (2021). The Additive-Multiplicative Hazards Model for Multiple Type of Recurrent Gap Times. Communications in Mathematical Research . 31 (2). 97-107. doi:10.13447/j.1674-5647.2015.02.01
Copy to clipboard
The citation has been copied to your clipboard